Hi doctor , i have been taking propecia almost 8 months . I am 28 years old and do not have thinning anywehere but some receeding from the front sides. I was taking to slow down my receeding. Two weeks ago i decided to take two pill per day and i took it 5 days like that. And when i didnt see any difference i stop taking two pills and went back to one pill. Just two days after i went back to one pill .I started to realize that i have a pain on my upper back and shoulders and my shoulders started to move forward like a body builder. I stop taking propecia one week ago to see if it cleans whatever damage i had . Is it possible that something like this can happen in a short time. Now i have shoulder pain and upper back pain time to time during the day. Is the hormones has something to do with it.Thanks.
I have never heard about Propecia causing shoulder, back, and joint pain. I do not believe that blocking the conversion of testosterone to DHT will cause these muscular and joint problems. Have you been carrying some heavy loads or started new exercises which could cause your shoulder or back pain? Look for other causes for the problem, but get to see your doctor and do not treat yourself.